Operators generated by systems of differential equations of Sobolev type
Doklady Akademii Nauk, Tome 131 (1960) no. 3, pp. 471-474
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1960_131_3_a0,
author = {R. A. Aleksandryan},
title = {Operators generated by systems of differential equations of {Sobolev} type},
journal = {Doklady Akademii Nauk},
pages = {471--474},
year = {1960},
volume = {131},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1960_131_3_a0/}
}
R. A. Aleksandryan. Operators generated by systems of differential equations of Sobolev type. Doklady Akademii Nauk, Tome 131 (1960) no. 3, pp. 471-474. http://geodesic.mathdoc.fr/item/DAN_1960_131_3_a0/